# SDR AALA20071741

- Difficulty date: September 13, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N402A
- Make and model: Doug DC-9-82
- Aircraft serial: 49313
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - EMERGENCY LIGHT AT SEAT ROW 21E MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT ROW 21E.  SYSTEM GROUND CHECKED NORMAL OPERATION.
